RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 7, Pages 1001–1004 (Mi de11325)  

Short Communications

On a Representation of Solutions of Linear Delay Systems

D. Ya. Khusainov, A. F. Ivanov, G. V. Shuklin

National Taras Shevchenko University of Kyiv

Full text: PDF file (460 kB)

English version:
Differential Equations, 2005, 41:7, 1054–1058

Bibliographic databases:

UDC: 517.929
Received: 27.10.2004

Citation: D. Ya. Khusainov, A. F. Ivanov, G. V. Shuklin, “On a Representation of Solutions of Linear Delay Systems”, Differ. Uravn., 41:7 (2005), 1001–1004; Differ. Equ., 41:7 (2005), 1054–1058

Citation in format AMSBIB
\Bibitem{KhuIvaShu05}
\by D.~Ya.~Khusainov, A.~F.~Ivanov, G.~V.~Shuklin
\paper On a Representation of Solutions of Linear Delay Systems
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 7
\pages 1001--1004
\mathnet{http://mi.mathnet.ru/de11325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2201996}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 7
\pages 1054--1058
\crossref{https://doi.org/10.1007/s10625-005-0249-4}


Linking options:
  • http://mi.mathnet.ru/eng/de11325
  • http://mi.mathnet.ru/eng/de/v41/i7/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019